# SDR R61A2020031090390

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 10,860 hours, 7,301 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE IN HEAVY CHECK. RH WING SPAR 1 TIP SUSPECTED CRACK. REPLACED RH SPAR 1 TIP IAW SRM 51-43-03/04 AND SRM 51-41-01. AIRCRAFT REMAINS OUT OF SERVICE FOR THE REMAINDER OF THE HEAVY CHECK.
